# SDR RAIA961010

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: ASNA214505
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FYV - FLT 7411 - RIGHT ENGINE EGT WENT TO 850 DEGREES CELSIUS FOR 3 SECONDS.  MAINTENANCE REPLACED THE RIGHT ENGINE HP BLEED VALVE CLAMP.  (M)
